| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device displayed an error when the shock button was pressed.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.The battery wire harness and battery pins were replaced to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.